# SDR SWAA2024042568396

- Difficulty date: March 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS242 AT RT WING.   REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS242 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 TOOK MEASURE OF CRACK IS: L= 0.351.
